MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 5.5MM OVAL SOLID CARBIDE BUR LONG; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 5.5MM OVAL SOLID CARBIDE BUR LONG; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 5300020903
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that after a surgical procedure, the bur broke which the scrub technician tried to remove the bur while still locked in the attachment.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device was discarded.
 
Event or Problem Description

Brand Name
5.5MM OVAL SOLID CARBIDE BUR LONG
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9175698
Report Number0001811755-2019-03210
Device Sequence Number19536025
Product Code GFF
UDI-Device Identifier07613153001140
UDI-Public07613153001140
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number5300020903
Device Lot Number19086017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5100015270 LOT19212; 5100015270 LOT19212